Cite this article as:

Volokitina E. Y. Cohomology of Lie algebra of vector fields on S1/Z2 . Izv. Saratov Univ. (N. S.), Ser. Math. Mech. Inform., 2012, vol. 12, iss. 1, pp. 8-15. DOI: https://doi.org/10.18500/1816-9791-2012-12-1-8-15


Language: 
Russian
Heading: 
UDC: 
514.7

Cohomology of Lie algebra of vector fields on S1/Z2

Abstract: 

 In the present paper we calculate the diagonal cohomology of Lie algebra of vector fields on S1/Z2 with coefficients in the space of smooth functions and 1-forms, one-dimensional and two-dimensional cohomology with coefficients in R. 

References

1. Гельфанд И. М., Фукс Д. Б. Когомологии алгебры

Ли векторных полей на окружности // Функц. анализ

и его прил. 1968. Т. 2, вып. 4. С. 92–93.

2. Гельфанд И. М., Фукс Д. Б. Когомологии алгебры

Ли касательных векторных полей гладкого многообра-

зия // Функц. анализ и его прил. 1969. Т. 3, вып. 3.

С. 32–52.

3. Решетников В. Н. О когомологиях двух алгебр Ли

векторных полей на окружности // УМН. 1971. Т. 26,

вып. 1(157). С. 231–232.

Full text: